# SDR ASAA2023082344724

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 26,534 hours, 8,285 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Module
- Part number: 233A3201302
- Part serial: F06034
- Condition: Faulty
- Location: Pitot Heat
- Part time: 25,986 hours, 8,233 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ALPHA VANE LIGHT AFTER ENGINE START. GROUNDED - YES. REMOVED AND REPLACED OVERHEAD P5 PROBE/WINDOW HEAT PANEL IAW B737-900 AMM TASK 30-41-41-000/400-801. INSTALL TEST PASSES, HEATERS WORK NORMALLY. HAD QUALIFIED TECH RUN ENGINE TO CHECK AUTO FUNCTION REF AMM 30-31-00-750-801, ALL LIGHTS EXTINGUISHED AS NORMAL.
